# SDR FDEA201210023535

- Difficulty date: October 2, 2012
- Submitted: October 2, 2012
- Operation: Air carrier
- Aircraft: N956FD
- Make and model: Boeing 757236
- Aircraft serial: 29115
- Aircraft time: 28,331 hours, 16,449 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N38411
- Condition: Gouged
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN GOUGED AT BS 199 -205 AT THE 10 O`CLOCK POSITION .  REPAIRED IAW E.A.F-5330-163129 PART 1.  REPAIR IS MAJOR.
